# SDR AT0000431

- Difficulty date: September 6, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT BS 484.  CUT OUT DENTED AREA, FABRICATED REPAIR FILLER, INTERNAL DOUBLER, AND INSTALLED IAW DC9 SRM 53-04 FIGURE 12C.
